# SDR IPXA10660984

- Difficulty date: June 23, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  EMP - VERTICAL STABILIZER RT L/E FIXED PANEL (FSS49 TO FSS59) FOUND DELAMINATION.  METAL HOT BOND REPAIR CARRIED OUT IAW EO B767-5530-38665-A REFER RS R-55-30-36766, REV A.
